TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
893 Posts
Discussion Starter #1
A brieft history....

I have been taking plaquenil for nealy two years now.

Anyone have the brand changed and had any reactions.

Im not even sure if this is a brand name change as its just produced in a different place and the name is only slightly different.

1. sanofi-synthelabo

2. sanofi aventis

Presume these are one and the same .

Is is possible that there could be any differences that may cause a reaction.

Im off to the doctors to get a Dermie referal (hopefully) as I have intense itching on hands and feet.

I could go to the pharmacist but Id rather just check out here first.

Thanks

Incredably itchy nicky:)
 

·
Registered
Joined
·
931 Posts
Hey Nicky,

Sanofi merged with a company called Synthelabo in 1999 and became Sanofi-Synthelabo. In 2004 Sanofi-Synthelabo merged with Aventis and became Sanofi-Aventis! The latter is the name the company has until today! It is exactly the same brand; all that changed is the name of the second company due to the mergers so you shouldn't have any new side-effects whatsoever!

Hope all goes well with the dermie referral and that the itching on your hands and feet subsides soon.... :grouphug2:

:flowery:

Zoi
 

·
Registered
Joined
·
893 Posts
Discussion Starter #3
Brilliant Zoi !!! Thankyou:)

Thats another thing ticked off my list

Nicky
 

·
Registered
Joined
·
1,289 Posts
I just noticed the pack change too but the pharmicist assured me it was from the same company.

No itching here........:hehe:
 

·
Registered
Joined
·
642 Posts
Me too, but haven't needed to start the new pack yet.

Thanks Zoi:)

Good to see you Loopy loo though sorry you've not been so well.
 
1 - 5 of 5 Posts
Top